MathSciNet Relay Station
MathSciNet bibliographic data
MR1308019 (95k:35083) 35J65
Palagachev, Dian K. Quasilinear elliptic equations with VMO coefficients. Trans. Amer. Math. Soc. 347 (1995), no. 7, 2481–2493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement